MAUDE Adverse Event Report: DEPUY MITEK LLC US ACL ACC G-W NTNL 9X.042" *PK/6; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US ACL ACC G-W NTNL 9X.042" *PK/6; BONENAIL GUIDEWIRE
Catalog Number 254417
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4) -incomplete.Depuy synthes has been informed that the lot number is not available.
 
Event or Problem Description
The guidewire broke inside the screw driver while screwing the milagro.All parts came out.No issue for patient.Replaced with another guide wire.Extra surgery time: 10 min.Surgery: acl recon.Hamstrings graft.

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7658966
Report Number1221934-2018-52866
Device Sequence Number13490872
Product Code FZX
UDI-Device Identifier10886705012916
UDI-Public10886705012916
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254417
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date07/03/2018
Patient Sequence Number1